# SDR AALA202403218899

- Difficulty date: March 9, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 30,230 hours, 9,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DURING EPSU SYSTEM TEST, (13WL) AFT L FAULT IS DETECTED. DISPLACED EMERGENCY OXYGEN CONTAINER FROM THE SERVICE CHANNEL OF THE AFT UTILITY AREA IAW A321 AMM 35-21-41-000-001-A REMOVED THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (EPSU) (13WL), INSTALLED SERVICEABLE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (EPSU) (13WL).  REINSTALLED EMERGENCY OXYGEN CONTAINER FROM THE SERVICE CHANNEL OF THE AFT UTILITY AREA.
